# SDR FDEA201206212290

- Difficulty date: June 21, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,868 hours, 23,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30654122
- Part serial: 1245
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR WAS DISARMED.  DOOR WAS CRACKED OPEN  FROM INSIDE.  PERSONNEL FROM THE OUTSIDE OPENED THE DOOR FURTHER, AT WHICH TIME IT APPEARED THE DOOR  CAUGHT AND THE SLIDE FELL OUT.  SLIDE DID NOT FULLY DEPLOY.  STILL SHOWS GREEN PRESSURE ON THE SLIDE.  WITH SLIDE PARTICALLY DEPLOYED,  NOTICED THE SLIDE WAS STILL ARMED.  DISARMED THE SLIDE AND R & R SLIDE USING AMM 25-66-01-4.  PRESSURE  CHECKED GOOD AND DOOR ARMED AND DISARMED.  DOOR EMERGENCY POWER RESERVIOR DISCHARGED.  R & R RESERVIOR USING AMM 52-11-30-4.
